Some combinatorial problems on the measurability of functions with respect to invariant extensions of the Lebesgue measure
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 57-65 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 28A05, 28A20, 28D05
@article{AUCMP_2010_51_Suppl_a8,
     author = {Kharazishvili, A. B.},
     title = {Some combinatorial problems on the measurability of functions with respect to invariant extensions of the {Lebesgue} measure},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {57--65},
     year = {2010},
     volume = {51},
     number = {Suppl},
     mrnumber = {2752960},
     zbl = {1226.28002},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a8/}
}
TY  - JOUR
AU  - Kharazishvili, A. B.
TI  - Some combinatorial problems on the measurability of functions with respect to invariant extensions of the Lebesgue measure
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 2010
SP  - 57
EP  - 65
VL  - 51
IS  - Suppl
UR  - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a8/
LA  - en
ID  - AUCMP_2010_51_Suppl_a8
ER  - 
%0 Journal Article
%A Kharazishvili, A. B.
%T Some combinatorial problems on the measurability of functions with respect to invariant extensions of the Lebesgue measure
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 2010
%P 57-65
%V 51
%N Suppl
%U http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a8/
%G en
%F AUCMP_2010_51_Suppl_a8
Kharazishvili, A. B. Some combinatorial problems on the measurability of functions with respect to invariant extensions of the Lebesgue measure. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 57-65. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a8/